# SDR AALA201707079025

- Difficulty date: July 6, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 50,347 hours, 24,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  L1 F/A FLASHLIGHT NEAREST TO AISLE DOES NOT INDICATE FROM LED LIGHT.  REMOVED AND REPLACED FWD ENTRY FLASHLIGHT IAW AMM 25-60-00 OPS CHECK NORMAL.
